# SDR FDEA201606222104

- Difficulty date: June 22, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 95,094 hours, 40,103 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop
- Part number: ACA38524
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AIR CONDITIONING COMPARTMENT UPPER AFT CORNER DOOR STOP ACA3852-4 CRACKED THROUGH FASTENER HOLE.  R & R STOP ACA3852-4, REF SRM 51-35-01, VOL II.
